Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 14, 2021, 9:22 AM CST. It took effect at Jan 14, 2021, 11:00 PM CST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2021, 9:22 AM CST (15:22 UTC)
- In effect from
- Jan 14, 2021, 11:00 PM CST
- Expired
- Jan 16, 2021, 9:00 AM CST
- In force
- 34 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
754 WHUS74 KLCH 141522 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 922 AM CST Thu Jan 14 2021 GMZ450-452-455-470-472-475-142330- /O.NEW.KLCH.SC.Y.0004.210115T0500Z-210115T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 922 AM CST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 11 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
329 WHUS74 KLCH 142044 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 244 PM CST Thu Jan 14 2021 GMZ450-452-455-470-472-475-150445- /O.EXT.KLCH.SC.Y.0004.210115T0500Z-210116T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 244 PM CST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM CST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 11 PM this evening to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
152 WHUS74 KLCH 150256 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 856 PM CST Thu Jan 14 2021 GMZ450-452-455-470-472-475-151200- /O.EXT.KLCH.SC.Y.0004.210115T0500Z-210116T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 856 PM CST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 5 within 20 nm and 5 to 9 feet beyond 20 nm expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
730 WHUS74 KLCH 150925 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 325 AM CST Fri Jan 15 2021 GMZ450-452-455-470-472-475-152100- /O.EXT.KLCH.SC.Y.0004.000000T0000Z-210116T1300Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 325 AM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 10 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
146 WHUS74 KLCH 151256 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 656 AM CST Fri Jan 15 2021 GMZ430-432-435-152100- /O.EXB.KLCH.SC.Y.0004.210115T1500Z-210116T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 656 AM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. Rough on lakes and bays. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-470-472-475-152100- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1300Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 656 AM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
026 WHUS74 KLCH 151508 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 908 AM CST Fri Jan 15 2021 GMZ430-432-435-152315- /O.NEW.KLCH.LO.Y.0005.210115T1508Z-210115T2000Z/ /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 908 AM CST Fri Jan 15 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, Northwest winds 15 to 25 kt with gusts up to 35 kt. Rough on lakes and bays.. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, until 2 PM CST this afternoon. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ450-452-455-470-472-475-152315- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1300Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 908 AM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
187 WHUS74 KLCH 152151 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 351 PM CST Fri Jan 15 2021 GMZ450-452-455-470-472-475-160600- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1300Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 351 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-160000- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 351 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. Rough on lakes and bays. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
521 WHUS74 KLCH 160012 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 612 PM CST Fri Jan 15 2021 GMZ430-432-435-160115- /O.EXP.KLCH.SC.Y.0004.000000T0000Z-210116T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 612 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased slightly and are below small craft advisory criteria. Winds will still be elevated during the evening hours, and small craft should continue to exercise caution. $$ GMZ450-452-455-470-472-475-160815- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1300Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 612 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 7 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
857 WHUS74 KLCH 160314 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 914 PM CST Fri Jan 15 2021 GMZ450-452-455-470-472-475-161200- /O.EXT.KLCH.SC.Y.0004.000000T0000Z-210116T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 914 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet within 20 nm and 5 to 9 feet beyond 20 nm. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
817 WHUS74 KLCH 160830 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 230 AM CST Sat Jan 16 2021 GMZ450-452-455-470-472-475-161500- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 230 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet within 20 nm and 5 to 9 feet beyond 20 nm. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
496 WHUS74 KLCH 161413 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 813 AM CST Sat Jan 16 2021 GMZ430-432-435-162000- /O.NEW.KLCH.LO.Y.0006.210116T1413Z-210116T2000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 813 AM CST Sat Jan 16 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WHAT...Abnormally low water levels. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...Until 2 PM CST this afternoon. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ450-452-455-470-472-475-161515- /O.CON.KLCH.SC.Y.0004.000000T0000Z-210116T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 813 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 4:21 AM CST, 5 hours 1 minute earlier.
Area forecast discussion, Jan 14, 4:21 AM CST, 5 hours 1 minute before
Area Forecast Discussion National Weather Service Lake Charles LA 421 AM CST Thu Jan 14 2021 .DISCUSSION... 12z TAFS. && .AVIATION... Intermittent MVFR visibilities possible for AEX/BPT/LCH, IFR for LFT through 15z. For ARA, visibilities have fallen to LIFR in likely ground fog, expected to improve by 14-15z. Southwest winds expected to increase around 10-15 kts between 15-18z. Frontal passage expected between 23z at AEX/BPT to around 03z at ARA/LFT with winds shifting to the northwest. No precipitation expected and VFR expected after 15z this morning. DML && .PREV DISCUSSION... /issued 410 AM CST Thu Jan 14 2021/ SYNOPSIS... Clear and cool night underway as northwest flow aloft provides dry conditions. A deep layer of dry air is noted on regional 00Z soundings, with precip water around 0.2 inches per recent TPW analyses. Sfc analysis shows an elongated ridge of high pres acrs the NW Gulf, with southwesterly winds acrs the region. This has halted any significant cooling, with temperatures near steady or rising slightly over the past hour or two. As of 4 AM, temperatures were generally in the middle 30s to lower 40s. 24 DISCUSSION... A shortwave over southern Canada will drop south and deepen into a closed low over the midwest through tonight. This will send a cold front, currently acrs S NE/NW KS, into the region by late this aftn. Ahead of the front, southwesterly winds will strengthen slightly (primarily acrs the southern zones) but should remain below advisory criteria. Meanwhile, strong warm advection aloft will allow temperatures to warm well into the 60s this aftn. Only a modest increase in moisture is expected as the front reaches the area, with PW climbing to ~0.5-0.6 inches (still below the climatological average). Thus, FROPA will be dry, with just an increase in clouds to accompany it. While the front will usher a reinforcement of cool and dry air over the region, more robust cold air advection will be somewhat delayed and lows Thursday night will be on par with this morning's temps (upper 30s to around 40). Gusty northwesterly winds will develop acrs the area on Friday as the pres gradient tightens between the strong sfc low over the midwest and high pres building acrs W TX. Sustained speeds should remain below advisory criteria (between 10 and 20 MPH), but gusts to between 25 and 30 MPH will be possible. This will also help to bring colder temperatures back into the region, with highs Friday aftn in the 50s. Winds will diminish late Friday as the dry and chilly airmass settles over the region and lingers through Saturday night. Overnight lows will range from near freezing acrs cntl LA to the middle 30s along the I-10 corridor both Saturday and Sunday mornings. Aftn highs both Saturday and Sunday will be in the 50s, although temperatures are expected to be slightly warmer by Sunday. A gradual airmass modification will commence early next week, following the passage of a weakening front and shortwave aloft late Sunday. Sfc high pres will quickly transit the region Monday, with southeast winds bcmg established acrs the area. Daytime highs will warm back into the 60s on Monday into Tuesday, with the warming trend especially pronounced with respect to overnight temps, as lows in the 30s Monday morning moderate to the 50s by Wednesday morning. Global models continue to show reasonable agreement of a trough digging over the western CONUS Monday into a deep closed low over the desert SW or NW Mexico on Tuesday. Southerly low level flow will veer southwesterly aloft, setting up a solid moist advection regime over the region. Lift ahead of the mid/upper trough will result in increasing rain chcs through the day Tuesday. A frontal boundary sliding south into the region will stall roughly acrs E TX into N LA/S AR through at least Wednesday. Sfc low pres is progged to form along the stalled boundary, with the system bcmg a focus for a potentially heavy rainfall event acrs portions of the region as PW values could approach 2 inches acrs SE TX (well beyond record values for mid-January). There are still quite a few model differences at this point and will continue to monitor this evolving situation over the next several days. 24 MARINE... Light to modt southwest winds can be expected today. Winds will shift northwesterly and strengthen this evening as a cold front sweeps through the region. FROPA is expected to be mostly dry, but a few showers will be possible, mainly over the offshore waters south of Marsh Island. Small Craft Advisories will likely be required for at least the outer coastal waters late tonight into Friday. Offshore winds will gradually diminish by Saturday. An onshore flow will resume early next week as surface high pressure moves east of the area. && .PRELIMINARY POINT TEMPS/POPS... AEX 65 36 54 31 / 0 0 0 0 LCH 67 39 57 34 / 0 0 0 0 LFT 67 39 57 34 / 0 0 0 0 BPT 69 40 59 34 / 0 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...08
Hazardous weather outlook, Jan 14, 4:18 AM CST, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 418 AM CST Thu Jan 14 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-151030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 418 AM CST Thu Jan 14 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rain chances are expected to increase over the area on Tuesday in response to a deepening and approaching storm system aloft and an moistening southerly low-level flow off the Gulf of Mexico. The risk of severe weather is low at this time, but a prolonged and possibly heavy rainfall event could set up across portions of the area by midweek. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-151030- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 418 AM CST Thu Jan 14 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Winds will strengthen behind a cold front this evening. A Small Craft Advisory will likely be required for portions of the coastal waters late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Small Craft Advisory conditions will likely be ongoing on Friday, with winds and seas expected to diminish by Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.